# SDR 39LA2014072983

- Difficulty date: July 29, 2014
- Submitted: August 1, 2014
- Operation: Air carrier
- Aircraft: N850AR
- Make and model: Skrsky S92A
- Aircraft serial: 920140
- Aircraft time: 3,377 hours, 13,923 cycles
- Engine: Ge CT78A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bushing
- Part number: 9207035013101
- Condition: Sheared
- Location: M/R Gearbox
- Part time: 7,048 hours
- Component: Gearbox
- Component part number: 9235115100045
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAIN GEARBOX ATTACH BOLT SCHEDULED REPLACEMENT, 3 OF THE 8 ATTACH BOLT OUTER BUSHINGS WERE FOUND TO BE SHEARED OFF AT THE BASE OF THE Ï¿½HATÏ¿½ IN THE FOLLOWING POSITIONS, LT FWD, LT AFT & RT AFT.  THE MAIN GEARBOX WILL BE R & R.
